Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Red dots all over the thigh, spreading to the legs, feet and arms, itching. What could this be?

I woke up yesterday morning with red dots all over my thighs, they were flat, didnt itch , and everyone of them had a white ring around them. Throughout the day i noticed they were slowing spreading down my legs, some of them looked to have become swollen, some began to become raised and others stayed the same. Last night a couple of them began to itch but not all of them. I woke up this morning with more red spots, more that had become larger and swollen as well as more that started to itch. They have now made it down to my feet . It seems as if they are spreading possibly to my arms. I have about a handful on my arms. Other than the white ring around them they look very similar to a mosquito bite just without the annoying itch all day long. Do you have any idea what these may be?? I showed the doctors i work for today and they had no idea.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.

Based on the symptoms it appears to be contact dermatitis.

Treatment includes washing with lots of water to remove any traces of the irritant that may remain on the skin. You should avoid further exposure to known irritants or allergens.

In some cases, the best treatment is to do nothing to the area.

Emollients or moisturizers help keep the skin moist, and also help skin repair itself. They protect the skin from becoming inflamed again. They are a key part of preventing and treating contact dermatitis.

Corticosteroid skin creams or ointments may reduce inflammation. Carefully follow the instructions when using these creams. Overuse, even of low-strength over-the-counter products, may cause a skin condition.

I advice you to follow the conservative approach as mentioned and if symptom persists i advice you to see dermatologist for exact diagnosis.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor